# SDR 04FDEA01863

- Difficulty date: June 10, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10
- Aircraft serial: 48264
- Aircraft time: 49,711 hours, 18,178 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEFT REAR SPAR AFT LOWER CAP CRACK AT XORS 412.  THE CRACK EXTENDS INTO THE VERTICAL LEG AND FWD HORIZONTAL LEG.  PERFORM PERMANENT REPAIR SIMILAR IN CONCEPT TO DWG SR10570019 WITH DIFFERENT FASTENER CALL OUTS TO COMPENSATE FOR PREVIOUS REWORK IAW EA 8-5710-78175.
